# SDR UALA2011020800673

- Difficulty date: February 8, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 27,804 hours, 12,564 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: 8
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPETITIVE ELAC 2 FAULTS.  DUE TO REPETATIVE ELAC 2 FAULTS-FAULTING THE ELAC2 OR INPUT OF F/O ROLL CTL SSTU: REPLACE THE F/O ROLL CTL SSTU (4CE2).  ELAC 2 PREVIOUSLY REPLACED TWICE. REPLACED ROLL TRANSDUCER IAW MM. OPS NORMAL.
